Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 596, NWS Norman, OK

August 21, 2015Alfalfa County, Woods County, Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at Aug 21, 2015, 9:09 PM CDT for Alfalfa County, Woods County, Oklahoma. It was in force for 51 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 21, 2015, 9:09 PM CDT (02:09 UTC)
Expired
Aug 21, 2015, 10:00 PM CDT
In force
51 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Tornado
Possible
Hail
1.25 in
Wind
70.0 mph

Counties Alfalfa County, OK, Woods County, OK

The radar

The Vance AFB radar (KVNX), 29 km from the middle of the area, began a volume at 02:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 21, 9:35 PM CDTTSTM WND GST 70Carmen, OKESTIMATED AT 60 TO 70 MPH
Aug 21, 9:35 PM CDTHAIL 1Carmen, OK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 26 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 2.2 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2015-08-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1039 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2015-08-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -5 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1039 J/kg
Mixed-layer CIN
-91 J/kg
Mixed-layer LCL
1680 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
-5 m²/s²
0-3 km storm-relative helicity
114 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

593 
WUUS54 KOUN 220209
SVROUN
OKC003-151-220300-
/O.NEW.KOUN.SV.W.0596.150822T0209Z-150822T0300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
909 PM CDT FRI AUG 21 2015

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL ALFALFA COUNTY IN NORTHWESTERN OKLAHOMA...
  EAST CENTRAL WOODS COUNTY IN NORTHWESTERN OKLAHOMA...

* UNTIL 1000 PM CDT

* AT 908 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR DACOMA...
  MOVING EAST AT 15 MPH.

  HAZARD...70 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE 
           TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE 
           HOMES...ROOFS AND OUTBUILDINGS. 

* LOCATIONS IMPACTED INCLUDE...
  CHEROKEE...HELENA...CARMEN...DACOMA...LAMBERT...INGERSOLL...
  SOUTHWESTERN GREAT SALT PLAINS LAKE AND HOPETON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3647 9826 3658 9871 3679 9866 3685 9820
TIME...MOT...LOC 0208Z 290DEG 15KT 3662 9854 

TORNADO...POSSIBLE
HAIL...1.25IN
WIND...70MPH
 
$$

30
2 follow-up statements
990 
WWUS54 KOUN 220232
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
932 PM CDT FRI AUG 21 2015

OKC003-151-220300-
/O.CON.KOUN.SV.W.0596.000000T0000Z-150822T0300Z/
ALFALFA OK-WOODS OK-
932 PM CDT FRI AUG 21 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT
FOR SOUTHERN ALFALFA AND EAST CENTRAL WOODS COUNTIES...

AT 932 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CARMEN...
MOVING EAST AT 15 MPH.

HAZARD...70 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE 
         TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE 
         HOMES...ROOFS AND OUTBUILDINGS. 

LOCATIONS IMPACTED INCLUDE...
CHEROKEE...HELENA...CARMEN...ALINE...DACOMA...LAMBERT...INGERSOLL AND
SOUTHWESTERN GREAT SALT PLAINS LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3654 9856 3678 9857 3685 9820 3647 9826
TIME...MOT...LOC 0232Z 270DEG 15KT 3659 9842 

HAIL...1.25IN
WIND...70MPH
 
$$

30
779 
WWUS54 KOUN 220247
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
947 PM CDT FRI AUG 21 2015

OKC151-220256-
/O.CAN.KOUN.SV.W.0596.000000T0000Z-150822T0300Z/
WOODS OK-
947 PM CDT FRI AUG 21 2015

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL WOODS COUNTY IS
CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF 
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 3653 9849 3675 9847 3685 9820 3647 9826
TIME...MOT...LOC 0246Z 290DEG 15KT 3657 9835 

$$

OKC003-220300-
/O.CON.KOUN.SV.W.0596.000000T0000Z-150822T0300Z/
ALFALFA OK-
947 PM CDT FRI AUG 21 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT
FOR SOUTHERN ALFALFA COUNTY...

AT 946 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 4 MILES WEST OF
HELENA...MOVING EAST AT 15 MPH.

HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE 
         TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE 
         HOMES...ROOFS AND OUTBUILDINGS. 

LOCATIONS IMPACTED INCLUDE...
CHEROKEE...HELENA...CARMEN...LAMBERT AND SOUTHWESTERN GREAT SALT
PLAINS LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3653 9849 3675 9847 3685 9820 3647 9826
TIME...MOT...LOC 0246Z 290DEG 15KT 3657 9835 

HAIL...1.00IN
WIND...70MPH
 
$$

30

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 21, 6:00 PM CDT, 3 hours 9 minutes earlier.

Area forecast discussion, Aug 21, 6:00 PM CDT, 3 hours 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
600 PM CDT FRI AUG 21 2015

.AVIATION...
EXPECT TO SEE SOME SHWR/TSTMS IMPACT MOST SITES LATER THIS EVENING
WITH ASSOCAITED MVFR CONDITIONS. WITH VFR RETURNING OVERNIGHT AND
CONT THROUGH THE DAY ON SATURDAY. MUCH LIKE TODAY... SOUTH WINDS
WILL INCREASE DURING THE DAY SATURDAY WITH GUSTS OF 20 TO 25KTS
EXPECTED BY LATE MORNING INTO THE AFTN HOURS.

30

&&

.PREV DISCUSSION... /ISSUED 218 PM CDT FRI AUG 21 2015/

.DISCUSSION...
PRIMARY FORECAST CONCERN LIES WITH THUNDERSTORM CHANCES THIS EVENING
AND OVERNIGHT.

CURRENTLY... STOUT MID-LEVEL SHORT WAVE CONTINUES TO DIG ACROSS NERN
NM/SERN CO INTO THE NRN PANHANDLES. AHEAD OF THIS WAVE... WAA HAS
INCREASED ACROSS WRN N TX INTO WRN OK... IN RESPONSE... LL CLOUDS
CONTINUE TO DISSIPATE ACROSS NRN TX/SRN INTO CENTRAL OK. FROM 15Z
FORWARD... EACH PROGRESSIVE RUN OF THE HRRR HAS BECOME MORE
AGGRESSIVE WITH CONVECTIVE DEVELOPMENT OVER THE ERN PANHANDLES AND
ACROSS WRN OK/WRN N TX INTO CENTRAL/SOUTH CENTRAL OK OVERNIGHT.
TIMING HAS BEEN RELATIVELY CONSISTENT FROM RUN TO RUN... AND SIMILAR
TO TRADITIONAL GUIDANCE FROM THE NAM/GFS/ECMWF. WITH THAT SAID...
CURRENT EXPECTATIONS IS FOR INITIAL CONVECTION TO DEVELOP OVER THE
NRN TX PH/OK PH BETWEEN 21-23Z (4-6 PM CDT)... MOVING E/SE INTO WRN
OK THROUGH 23-01Z (6-8 PM CDT). WITH CLEARING SKIES... INSTABILITY
WILL INCREASE ACROSS THE WRN TX PH/WRN OK... 1000 TO 1500 J/KG ALONG
WITH 30 TO 40KTS OF DEEP LAYER SHEAR. ASCENT FOR FORCING IS CONFINED
TO THE MID-LEVELS... 850/700MB... THEREFORE... EXPECT CONVECTION TO
BE ELEVATED... AND BUFR SOUNDINGS SUPPORT THIS... WITH LCLS BETWEEN
2000 TO 3000 FT AGL. PRIMARY CONCERN WILL BE LARGE HAIL... POSSIBLY
UP TO GOLF BALL SIZE... DAMAGING WINDS UP TO 60 MPH AND FREQUENT
LIGHTNING. LOCALLY HEAVY RAINFALL IS ALSO POSSIBLE... WITH PWATS IN
THE 75TH PERCENTILE... 1.40-1.60IN... HOWEVER... THE MID-LEVEL SHORT
WAVE IS MOVING AT A DECENT CLIP... SO HYDRO IMPACTS SHOULD BE
MINIMAL AS STORMS WILL BE MOVING OUT QUICKLY THROUGH THE EARLY
MORNING HOURS OF SATURDAY.

SATURDAY MORNING... THE CHANCE FOR STRONG TO SEVERE STORMS WILL WANE
QUICKLY THROUGH MIDNIGHT... WITH SCATTERED CONVECTION CONTINUING
ACROSS CENTRAL INTO ERN OK THROUGH DAWN. MOST OF THE REMAINING
STORMS WILL STILL RETAIN THE ABILITY TO PRODUCE 40 MPH GUSTS AND
FREQUENT LIGHTNING.

LATE SATURDAY MORNING AND AFTERNOON... SOME LINGERING SHOWERS MAY
HANG AROUND... BUT DRY WEATHER CAN BE EXPECTED AS WAA INCREASES
AGAIN AHEAD OF COLD FRONT THAT WILL BE MOVING IN FROM THE NW DURING
THE AFTN IN RESPONSE TO A STRONG H500 SHORT WAVE SWINGING ACROSS THE
NRN PLAINS. THIS FRONT WILL DROP S/SE INTO THE SRN PLAINS SAT NIGHT
THROUGH SUN MORNING... BRINGING A GOOD CHANCE OF PRECIP TO THE
REGION OVERNIGHT AS PWATS WILL RANGE FROM 1.5 TO 1.70IN AHEAD OF THE
FRONT OVERNIGHT. GUIDANCE REMAINS IN DECENT AGREEMENT... WITH THE
FRONT MOVING FAIRLY QUICKLY... PUSHING TO THE RED RIVER THROUGH
EARLY/MID MORNING. PRECIP AMOUNTS BETWEEN 0.50 AND 1.00 IN... WITH
THE BEST CHANCES ACROSS NRN OK OVERNIGHT. NO SEVERE WEATHER IS
EXPECTED AT THIS TIME... ALTHOUGH A FEW STRONGER STORMS MAY BE
CAPABLE OF 40 TO 45 MPH GUSTS.

AFTER SUNDAY... THE H500 RIDGE WILL CONTINUE TO BUILD OVER THE SWRN
U.S... WITH GOOD CONSISTENCY BETWEEN RUNS OVER THE PAST FEW DAYS.
THIS WILL BODE WELL FOR TEMPS ACROSS THE REGION... KEEPING THE SRN
PLAINS NEAR NORMAL... WITH HIGHS IN THE UPPER 80S/LOWER 90S INTO
NEXT WEEK. HOWEVER... RESIDING UNDER THE ERN EDGE OF THE RIDGE...
THERE WILL BE A NEAR DAILY CHANCE OF ISOLATED TO SCATTERED
THUNDERSTORMS ACROSS THE REGION IN RESPONSE TO A SERIES OF SHORT
WAVES TRAVERSING THE LARGER RIDGE THROUGH THE END OF NEXT WEEK. THE
BEST CHANCE FOR PRECIP NEXT WEEK WILL BE MON INTO TUE AS THE WEEKEND
FRONT LIFTS TOWARD THE RED RIVER AS A WEAK WARM FRONT... BRINGING A
CHANCE OF SHOWERS AND THUNDERSTORMS TO TEXOMA AND WRN AND CENTRAL OK.

JTK

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  71  92  71  84 /  40  10  60  30
HOBART OK         71  96  72  85 /  60  10  40  30
WICHITA FALLS TX  74  97  75  93 /  40  10  20  40
GAGE OK           69  94  65  80 /  60   0  60  20
PONCA CITY OK     72  91  67  82 /  40  20  70  10
DURANT OK         73  94  75  93 /  40  10  10  30

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
TX...NONE.
&&
Hazardous weather outlook, Aug 21, 1:17 PM CDT, 7 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
117 PM CDT FRI AUG 21 2015

OKZ004>048-050>052-TXZ083>090-221830-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-
TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-
JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-
FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
117 PM CDT FRI AUG 21 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN...
WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH
TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...
A STORM SYSTEM OVER NEW MEXICO WILL APPROACH THE AREA THIS
AFTERNOON AND EVENING. AS THIS SYSTEM APPROACHES... SCATTERED
STORMS ARE EXPECTED TO DEVELOP OVER THE OKLAHOMA AND TEXAS
PANHANDLES THIS AFTERNOON AND MOVE INTO WESTERN OKLAHOMA AND
WESTERN NORTH TEXAS. A FEW OF THE STORMS MAY PRODUCE HAIL LARGER
THAN HALF DOLLARS AND STRONG WIND GUSTS. THE BEST CHANCE OF STRONG
TO SEVERE STORMS WILL BE ACROSS WESTERN HALF OF OKLAHOMA AND
WESTERN NORTH TEXAS THIS EVENING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...
THUNDERSTORMS WILL BE POSSIBLE SATURDAY THROUGH TUESDAY. THE BEST
CHANCE FOR RAIN AND THUNDERSTORMS WILL BE ON SUNDAY AS A COLD
FRONT MOVES ACROSS THE SOUTHERN PLAINS.

GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW
OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.

In the hours before

Special weather statement, Aug 21, 7:04 PM CDT, 2 hours 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
704 PM CDT FRI AUG 21 2015

OKZ005-220045-
WOODS OK-
704 PM CDT FRI AUG 21 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN WOODS COUNTY UNTIL 745
PM CDT...

AT 702 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
4 MILES NORTHWEST OF ALVA TO 11 MILES SOUTHWEST OF HARDTNER TO 9
MILES SOUTH OF BUTTERMILK...MOVING EAST AT 15 MPH.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 40 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3700 9855 3687 9854 3675 9856 3677 9876
      3679 9922 3700 9944
TIME...MOT...LOC 0002Z 260DEG 12KT 3684 9873 3693 9884 3697 9930

30
Special weather statement, Aug 21, 7:45 PM CDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
745 PM CDT FRI AUG 21 2015

OKZ005-006-220115-
ALFALFA OK-WOODS OK-
745 PM CDT FRI AUG 21 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN ALFALFA AND
NORTHEASTERN WOODS COUNTIES UNTIL 815 PM CDT...

AT 744 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
4 MILES NORTHWEST OF BURLINGTON TO 7 MILES SOUTHWEST OF HARDTNER...
MOVING EAST AT 35 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3699 9819 3684 9838 3683 9893 3700 9895
TIME...MOT...LOC 0044Z 255DEG 31KT 3696 9846 3694 9874

30
Local storm report, Aug 21, 8:56 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
856 PM CDT FRI AUG 21 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 PM     TSTM WND GST     7 SSW ALVA              36.71N 98.72W
08/21/2015  M78.00 MPH       WOODS              OK   MESONET

0835 PM     TSTM WND GST     7 SSW ALVA              36.71N 98.72W
08/21/2015  M61.00 MPH       WOODS              OK   MESONET

0845 PM     TSTM WND GST     7 SSW ALVA              36.71N 98.72W
08/21/2015  M78.00 MPH       WOODS              OK   MESONET

&&

DW

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 21, 7:04 PM CDTSpecial Weather StatementOUNWoods41 min
Aug 21, 7:45 PM CDTSpecial Weather StatementOUNAlfalfa30 min
Aug 21, 8:07 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Woods38 min
Aug 21, 8:36 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Woods39 min
Aug 21, 9:20 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Grant40 min
Aug 21, 9:53 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Garfield, Grant, Major37 min
Aug 21, 10:22 PM CDTSevere Thunderstorm WarningOUNGarfield, Grant, Kay, Noble38 min
Aug 21, 11:13 PM CDTSpecial Weather StatementOUNKay, Noble47 min
Aug 22, 12:17 AM CDTSpecial Weather StatementOUNPayne28 min
Aug 22, 12:39 AM CDTSpecial Weather StatementOUNGrant36 min
Aug 22, 1:02 AM CDTSevere Thunderstorm WarningOUNGrant31 min
Aug 22, 1:47 AM CDTSpecial Weather StatementOUNNoble28 min
Aug 22, 2:16 AM CDTSpecial Weather StatementOUNNoble29 min
Aug 22, 2:42 AM CDTSpecial Weather StatementOUNNoble18 min
Aug 22, 3:09 AM CDTSpecial Weather StatementOUNPayne36 min
Aug 22, 3:14 AM CDTSpecial Weather StatementOUNKay31 min
Aug 22, 4:05 AM CDTSpecial Weather StatementOUNKay25 min
Aug 22, 4:45 AM CDTSpecial Weather StatementOUNKay30 min
Aug 22, 5:21 AM CDTAreal Flood AdvisoryOUNGrant, Kay114 min
Aug 22, 6:01 AM CDTFlash Flood WarningOUNGrant, Kay3 hr
Aug 22, 6:21 AM CDTSpecial Weather StatementOUNKay, Noble24 min
Aug 22, 6:55 AM CDTSpecial Weather StatementOUNNoble35 min
Aug 22, 7:22 AM CDTSpecial Weather StatementOUNPayne23 min
Aug 22, 7:32 AM CDTAreal Flood AdvisoryOUNNoble, Payne3 hr
Aug 22, 7:46 AM CDTSpecial Weather StatementOUNPayne29 min
Aug 22, 7:49 AM CDTSevere Thunderstorm WarningOUNNoble, Payne41 min
Aug 22, 8:02 AM CDTSpecial Weather StatementOUNPayne13 min
Aug 22, 8:10 AM CDTSevere Thunderstorm WarningOUNLincoln, Logan, Payne50 min
Aug 22, 8:28 AM CDTSpecial Weather StatementOUNOklahoma32 min
Aug 22, 8:48 AM CDTSpecial Weather StatementOUNOklahoma27 min
Aug 22, 9:00 AM CDTSpecial Weather StatementOUNLincoln30 min
Aug 22, 9:07 AM CDTSpecial Weather StatementOUNOkfuskee23 min
Aug 22, 9:30 AM CDTAreal Flood WarningOUNKay, Noble, Payne4 hr
Aug 22, 9:36 AM CDTSpecial Weather StatementOUNHughes, Seminole24 min
Aug 22, 9:54 AM CDTSpecial Weather StatementOUNHughes36 min
Aug 22, 10:03 AM CDTSevere Thunderstorm WarningOUNHughes42 min
Aug 22, 10:35 AM CDTSpecial Weather StatementOUNHughes25 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.